Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 478185, 6 pages
Research Article

Nonlocal Boundary Value Problem for Nonlinear Impulsive -Integrodifference Equation

1School of Mathematics and Computer Science, Shanxi Normal University, Linfen, Shanxi 041004, China
2Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
3Department of Mathematics, Faculty of Art and Sciences, 06530 Balgat, Turkey
4Institute of Space Sciences, R 76900 Magurele-Bucharest, Romania

Received 4 January 2014; Accepted 30 January 2014; Published 10 March 2014

Academic Editor: J. C. Prajapati

Copyright © 2014 Lihong Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lihong Zhang, Dumitru Baleanu, and Guotao Wang, “Nonlocal Boundary Value Problem for Nonlinear Impulsive -Integrodifference Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 478185, 6 pages, 2014. doi:10.1155/2014/478185